Centre de Physique Théorique

Accueil > Équipes de recherche > Dynamique quantique et analyse spectrale > Liste des publications

Liste des publications

Le Liste des publications réunit les équipes :
101 résultats
Article dans une revue
J. Gilewicz, M. Pindor
General algorithm of computation of c-table and detection of valleys
Ukrainian Mathematical Journal, Springer Verlag (Germany), 2010, 62 (6), pp.882-893. 〈10.1007/s11253-010-0397-4〉
Article dans une revue
P. Duclos, P. Stovicek, M. Tusek
On the two-dimensional Coulomb-like potential with a central point interaction
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2010, 43 (47), pp.474020. 〈10.1088/1751-8113/43/47/474020〉
Article dans une revue
J. M. Combes, F. Germinet, P. D. Hislop
Conductivity and the current-current correlation measure
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2010, 43 (47), pp.474010. 〈10.1088/1751-8113/43/47/474010〉
Article dans une revue
P Duclos, H Hogreve
Hydrogenic systems confined by infinite tubes
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2010, 43 (47), pp.474018. 〈10.1088/1751-8113/43/47/474018〉
Article dans une revue
Jean-Michel Combes, Pavel Exner, Valentin Zagrebnov
Spectral and transport properties of quantum systems: in memory of Pierre Duclos (1948–2010) : PREFACE
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2010, 43 (47), pp.470301. 〈10.1088/1751-8121/43/47/470301〉
Article dans une revue
Rafael D Benguria, Pierre Duclos, Claudio Fernández, Carlos Sing-Long
A nonlinear ordinary differential equation associated with the quantum sojourn time
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2010, 43 (47), pp.474007. 〈10.1088/1751-8113/43/47/474007〉
Article dans une revue
Jacek Gilewicz
100 years of improvements of bounding properties of Padé approximants to the Stieltjes functions: One-point, two-point and N-point Padé approximants
Applied Numerical Mathematics, Elsevier, 2010, 60 (12), pp.1320-1331. 〈10.1016/j.apnum.2010.05.007〉
Article dans une revue
Elie Léopold
Asymptotic behaviours and general recurrence relations
Applied Numerical Mathematics, Elsevier, 2010, 60 (12), pp.1352-1363. 〈10.1016/j.apnum.2010.08.001〉
Article dans une revue
Jean-Marie Barbaroux, Thomas Chen, Vitali Vougalter, Semjon Vugalter
Quantitative estimates on the binding energy for Hydrogen in non-relativistic QED
Annales Henri Poincaré, Springer Verlag, 2010, 11 (8), pp.1487-1544. 〈10.1142/S0129055X14500160〉
Article dans une revue
S. Yu. Dobrokhotov, M. Rouleux
The semiclassical Maupertuis-Jacobi correspondence and applications to linear water wave theory
Matematicheskie Zametki / Mathematical Notes, MAIK Nauka/Interperiodica, 2010, 87 (3), pp.430-435. 〈10.1134/S0001434610030168〉
101 résultats

Agenda